Acta Mathematica

, Volume 139, Issue 1, pp 1–17

Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system

  • H. B. LawsonJr.
  • R. Osserman
Article

DOI: 10.1007/BF02392232

Cite this article as:
Lawson, H.B. & Osserman, R. Acta Math. (1977) 139: 1. doi:10.1007/BF02392232

Copyright information

© Almqvist & Wiksell 1977

Authors and Affiliations

  • H. B. LawsonJr.
    • 1
  • R. Osserman
    • 2
  1. 1.University of CaliforniaBerkeleyUSA
  2. 2.Stanford UniversityStanfordUSA